# SDR SWAA2012101108419

- Difficulty date: October 4, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 28,294 hours, 16,381 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB VERTICAL STIFFENERS CRACKED AT STA 92.7.  REPAIRED STIFFENERS IAW SPM.
